Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 21, 2014, 10:07 AM EST for 7 counties in Georgia. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 10:07 AM EST (15:07 UTC)
- Expired
- Feb 21, 2014, 10:45 AM EST
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Brantley County, GA, Glynn County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA
The radar
The Moody AFB radar (KVAX), 126 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 10:30 AM EST | TSTM WND DMG | 3 E Odum, GA | EMA SURVEYED DAMAGE WITH NOTED METAL SHED DAMAGED WITH 10 TO 12 TREES DOWN. DAMAGE AREA ABOUT 100 YARDS WIDE AND 100 YARDS LONG. LOCATED NEAR WILLIAMS ROAD AND TANK ROAD. TIME ESTIMATED FROM RADAR. |
| Feb 21, 10:30 AM EST | TSTM WND DMG | 3 Nw Jesup, GA | EMA REPORTED DAMAGE TO A BARN AND TREES DOWN NEAR WILLIAMS ROAD. TIME ESTIMATED FROM RADAR. |
| Feb 21, 10:30 AM EST | TSTM WND DMG | 4 Nne Jesup, GA | TWO LARGE TREES DAMAGED A BUILDING JUST OFF U.S. HIGHWAY 84 ABOUT ONE MILE SOUTH OF THE ALTAMAHA RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 6:39 AM EST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 968 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
746
WUUS52 KJAX 211507
SVRJAX
GAC001-005-025-127-229-299-305-211545-
/O.NEW.KJAX.SV.W.0013.140221T1507Z-140221T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1007 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
PIERCE COUNTY IN SOUTHEAST GEORGIA
APPLING COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN BACON COUNTY IN SOUTHEAST GEORGIA
NORTHERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
NORTHERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1045 AM EST
* AT 1007 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PLANT HATCH TO BLACKSHEAR...MOVING EAST
AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SURRENCY...RAYBON...SCREVEN...ODUM...JESUP...GARDI...DOCTORTOWN...
THALMANN...MOUNT PLEASANT AND EVERETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3189 8212 3190 8211 3185 8208 3179 8199
3180 8196 3167 8184 3158 8169 3148 8161
3142 8160 3133 8144 3128 8143 3118 8267
3138 8249 3164 8233 3195 8241 3197 8239
TIME...MOT...LOC 1507Z 257DEG 36KT 3191 8228 3126 8211
$$
TRABERT2 follow-up statements
425
WWUS52 KJAX 211524
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1024 AM EST FRI FEB 21 2014
GAC005-211535-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-140221T1545Z/
BACON GA-
1024 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACON COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3120 8245 3144 8223 3165 8210 3189 8214
3189 8212 3190 8211 3185 8208 3179 8199
3180 8196 3167 8184 3158 8169 3148 8161
3142 8160 3133 8144 3128 8143
TIME...MOT...LOC 1525Z 257DEG 36KT 3195 8207 3130 8190
$$
GAC001-025-127-229-299-305-211545-
/O.CON.KJAX.SV.W.0013.000000T0000Z-140221T1545Z/
WAYNE GA-WARE GA-PIERCE GA-APPLING GA-BRANTLEY GA-GLYNN GA-
1024 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR NORTHWESTERN GLYNN...NORTHERN BRANTLEY...SOUTHEASTERN APPLING...
PIERCE...CENTRAL WARE AND WAYNE COUNTIES...
AT 1025 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTH OF ODUM TO RAYBON...MOVING EAST AT 40
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROADHURST...JESUP...DOCTORTOWN...GARDI...THALMANN...MOUNT
PLEASANT...EVERETT AND BOYS ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3120 8245 3144 8223 3165 8210 3189 8214
3189 8212 3190 8211 3185 8208 3179 8199
3180 8196 3167 8184 3158 8169 3148 8161
3142 8160 3133 8144 3128 8143
TIME...MOT...LOC 1525Z 257DEG 36KT 3195 8207 3130 8190
$$
TRABERT152
WWUS52 KJAX 211537
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1037 AM EST FRI FEB 21 2014
GAC001-299-211548-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-140221T1545Z/
WARE GA-APPLING GA-
1037 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN APPLING AND
CENTRAL WARE COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3124 8224 3140 8208 3160 8191 3176 8192
3167 8184 3158 8169 3148 8161 3142 8160
3133 8144 3128 8143
TIME...MOT...LOC 1538Z 257DEG 36KT 3198 8192 3133 8175
$$
GAC025-127-229-305-211545-
/O.CON.KJAX.SV.W.0013.000000T0000Z-140221T1545Z/
WAYNE GA-PIERCE GA-BRANTLEY GA-GLYNN GA-
1037 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR NORTHWESTERN GLYNN...NORTHERN BRANTLEY...EASTERN PIERCE AND
SOUTHEASTERN WAYNE COUNTIES...
AT 1038 AM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 23 MILES NORTH OF DOCTORTOWN TO 7
MILES WEST OF THALMANN...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THALMANN...MOUNT PLEASANT...EVERETT AND BOYS ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3124 8224 3140 8208 3160 8191 3176 8192
3167 8184 3158 8169 3148 8161 3142 8160
3133 8144 3128 8143
TIME...MOT...LOC 1538Z 257DEG 36KT 3198 8192 3133 8175
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:04 AM EST, 7 hours 3 minutes earlier.
Area forecast discussion, Feb 21, 3:04 AM EST, 7 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 AM EST FRI FEB 21 2014 ...SLIGHT RISK OF SEVERE STORMS TODAY... .SHORT TERM... EARLY THIS MORNING...DECENT SOUTH FLOW AT 5-10 KNOTS ACROSS THE REGION HAS HELD OFF ANY FOG FORMATION AND STRATUS STILL HAS YET TO FORM AS WELL. A FEW SHOWERS WILL BE POSSIBLE ACROSS THE SUWANNEE RIVER VALLEY WELL OUT AHEAD OF THE FRONTAL BOUNDARY. TEMPS WILL BE STEADY IN THE 60S THROUGH THE MORNING HOURS. TODAY...MODELS IN GOOD AGREEMENT WITH PUSHING COLD FRONTAL BOUNDARY STEADILY THROUGH THE FORECAST AREA FROM NORTHWEST TO SOUTHEAST AND HAVE BUMPED UP POPS TO CATEGORICAL (90%) ACROSS THE FORECAST AREA. STRONG UPPER LEVEL FORCING WILL HELP TO PUSH SQUALL LINE WITH BOW ECHO/LINE SEGMENTS AHEAD OF THE BOUNDARY AND STILL EXPECT ISOLATED STRONG TO SEVERE STORMS WITH DAMAGING WINDS THROUGH THE DAY. MAINLY DURING THE MORNING ACROSS INLD SE GA AND THE SUWANNEE RIVER VALLEY AND DURING THE AFTERNOON ACROSS FOR COASTAL SE GA AND MOST OF NORTHEAST FLORIDA. MAX TEMPS WILL SURGE QUICKLY INTO THE 70S AHEAD OF THE BOUNDARY AND EVEN TO 80 DEGREES ALONG AND SOUTH OF A LINE FROM PALM COAST TO ST AUGUSTINE. TONIGHT...FRONTAL BOUNDARY WITH STORM ACTIVITY MOVES OFFSHORE INTO THE ATLC DURING THE EVENING HOURS...WITH RAIN ENDING FROM NORTHWEST TO SOUTHEAST ALTHOUGH A FEW ISOLATED SHOWERS WILL LINGER SOUTH AND EAST OF GAINESVILLE AS THE BOUNDARY STALLS JUST SOUTH OF THE REGION. LOWS WILL RANGE FROM THE 40S ACRS SE GA TO 50S ACRS NE FL. SATURDAY...AS HIGH PRESSURE SETTLES JUST NORTH OF THE REGION MODELS STILL HAVE A WEAK SHORTWAVE TRACKING ALONG THE FRONTAL BOUNDARY ACROSS CENTRAL FLORIDA THAT MAY TRIGGER A FEW ISOLATED SHOWERS SOUTH OF A LINE FROM GAINESVILLE TO JACKSONVILLE...BUT OVERALL PCPN CHANCES REMAIN LOW AT 20%. OTHERWISE SKIES REMAIN MOSTLY CLOUDY DUE TO UPPER LEVEL CLOUDINESS...BUT SHOULD BE THIN ENOUGH TO ALLOW A REBOUND BACK INTO THE 60S/LOWER 70S. SATURDAY NIGHT THROUGH TUESDAY...FRONTAL BOUNDARY WILL LINGER JUST SOUTH OF THE REGION SATURDAY NIGHT...THEN PUSH BACK NORTH ACROSS THE REGION SUNDAY AS A WAVE MOVES EAST ALONG IT. ANOTHER FRONTAL WILL MOVE SOUTHEAST INTO THE REGION MONDAY AND LINGER THROUGH TUESDAY. THEREFORE...WILL HAVE PRECIPITATION IN THE FORECAST SUNDAY THROUGH TUESDAY. TEMPERATURES WILL GENERALLY RUN 5 TO 10 DEGREES ABOVE NORMALS THIS PERIOD. .LONG TERM... TUESDAY NIGHT THROUGH FRIDAY...AFTER A LITTLE LULL IN PRECIPITATION TUESDAY NIGHT...A STRONGER COLD FRONT IS EXPECTED TO MOVE SOUTHEAST WEDNESDAY...AND PUSH SOUTH OF THE CWA WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD SOUTH BEHIND THIS FRONT THURSDAY INTO FRIDAY...WITH A DRIER BUT COOLER PERIOD. TEMPERATURES WILL TREND TOWARD BELOW NORMAL READINGS THIS PERIOD...WITH READINGS 5 TO 10 DEGREES BELOW NORMAL BY FRIDAY. && .AVIATION... LOW LEVEL MOISTURE WILL CONTINUE TO ADVECT NORTH ACROSS THE REGION EARLY THIS TAF PERIOD...WITH LOW STRATUS DEVELOPMENT EXPECTED PRE DAWN. LOW LEVEL WIND SHEAR WILL BE POSSIBLE THIS MORNING. A COLD FRONT WILL CROSS AREA TAF SITES FROM THE WEST DURING THE MID AFTERNOON...WITH SHOWERS AND STORM DEVELOPING AHEAD AND ALONG IT. THE BEST CHANCE FOR STRONGER STORMS AT AREA TAF SITES WILL COME BETWEEN 16Z AND 20Z...JUST AHEAD OF FRONTAL PASSAGE. CONDITIONS ARE EXPECTED TO RAPIDLY IMPROVE FRIDAY EVENING FOLLOWING THE FRONT. && .MARINE... SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS TODAY AHEAD OF THE COLD FRONT JUST BELOW ADVISORY LEVELS WITH SEAS IN THE 4-6 FT RANGE THEN SHIFTING OFFSHORE THIS EVENING BEHIND THE FRONTAL PASSAGE AND WEAKENING OVERNIGHT WITH A NORTH FLOW AROUND 15 KNOTS EXPECTED ON SATURDAY AS HIGH PRESSURE BUILDS NORTH OF THE REGION. A SERIES OF FRONTAL BOUNDARIES WILL AFFECT THE REGION SUNDAY THROUGH TUESDAY WITH WAVES OF SHOWERS. SMALL CRAFT CONDITIONS WILL BE POSSIBLE MONDAY. A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION WEDNESDAY. WINDS AND WAVES ARE EXPECTED TO PICK UP FOLLOWING THIS BOUNDARY WITH GALE FORCE WINDS POSSIBLE WEDNESDAY NIGHT AND THURSDAY. RIP CURRENTS: LOW RISK WITH SOUTH FLOW BECOMING OFFSHORE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 43 70 47 / 90 10 10 10 SSI 72 52 65 51 / 90 20 10 10 JAX 75 50 70 51 / 90 30 10 10 SGJ 75 56 66 56 / 90 40 20 10 GNV 76 54 73 53 / 90 40 20 10 OCF 79 57 75 56 / 80 40 20 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/STRUBLE
Hazardous weather outlook, Feb 21, 6:42 AM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 642 AM EST FRI FEB 21 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-221100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 642 AM EST FRI FEB 21 2014 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 2 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PATCHY DENSE FOG THIS MORNING...GENERALLY ALONG AND EAST OF A LINE FROM OCALA TO ST AUGUSTINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR INLAND SOUTHEAST GEORGIA...AND THE SUWANNEE VALLEY OF NORTHEAST FLORIDA UNTIL 2 PM. A STRONG COLD FRONT WILL PUSH ACROSS THE REGION TODAY WITH WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WIND GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AS WATCHES ARE ISSUED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. THE NATIONAL WEATHER SERVICE IN JACKSONVILLE IS CONSIDERING THE DISCONTINUANCE...OR REDUCED ISSUANCE...OF THIS PRODUCT. PLEASE FORWARD COMMENTARY ON THE HAZARDOUS WEATHER OUTLOOK PRODUCT TO OUR METEOROLOGIST IN CHARGE...SCOTT CORDERO...AT SCOTT.CORDERO@NOAA.GOV. THIS WILL IN NO WAY AFFECT NOAA WEATHER RADIO...BUT ONLY PERTAINS TO THE HAZARDOUS WEATHER OUTLOOK PRODUCT WHICH SUMMARIZES ADVISORIES...WATCHES...AND WARNINGS WHICH ARE ALREADY IN EFFECT.
In the hours before
Special weather statement, Feb 21, 6:15 AM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 615 AM EST FRI FEB 21 2014 FLZ033-037-038-040-211400- FLAGLER-MARION-PUTNAM-ST JOHNS- 615 AM EST FRI FEB 21 2014 ...PATCHY DENSE FOG ACROSS PORTIONS OF FLAGLER, PUTNAM, MARION AND ST JOHNS COUNTIES EARLY THIS MORNING... PATCHY DENSE FOG WITH LOCAL VISIBILITIES ONE QUARTER MILE OR LESS WILL BE POSSIBLE SOUTH OF A LINE FROM OCALA TO PALATKA TO ST AUGUSTINE THIS MORNING...MAINLY NEAR RIVERS AND LAKES OF THE MIDDLE ST JOHNS RIVER BASIN. TRAVELERS SHOULD BE PREPARED FOR RAPID REDUCTIONS IN VISIBILITY. IF DRIVING...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS... AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. CONDITIONS WILL IMPROVE BY THE MID MORNING HOURS. HESS
Special weather statement, Feb 21, 9:40 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 AM EST FRI FEB 21 2014
GAZ133-135-211515-
APPLING-JEFF DAVIS-
940 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS AND NORTHERN APPLING COUNTIES FOR STRONG WINDS VALID UNTIL
1015 AM EST...
AT 941 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF HAZLEHURST...MOVING EAST
AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST AND PLANT HATCH THROUGH 1015 AM EST. GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3197 8242 3196 8241 3196 8237 3194 8236
3194 8228 3193 8225 3186 8263 3193 8264
3197 8254 3195 8250 3198 8249
TIME...MOT...LOC 1441Z 250DEG 37KT 3192 8249
TRABERTSpecial weather statement, Feb 21, 9:45 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST FRI FEB 21 2014
GAZ150-151-211515-
PIERCE-WARE-
945 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE AND PIERCE COUNTIES FOR STRONG WINDS VALID UNTIL 1015 AM EST...
AT 946 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF MILLWOOD...MOVING EAST AT
55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
MILLWOOD...WARESBORO...PEBBLE HILL...DIXIE UNION...JAMESTOWN...
BRISTOL...BLACKSHEAR AND PATTERSON THROUGH 1015 AM EST. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3147 8206 3146 8206 3127 8206 3127 8211
3126 8212 3123 8270 3129 8268 3128 8263
3140 8263 3142 8246 3142 8240 3143 8240
TIME...MOT...LOC 1446Z 263DEG 47KT 3130 8257
TRABERTSpecial weather statement, Feb 21, 9:58 AM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 AM EST FRI FEB 21 2014
FLZ021-022-035-211545-
COLUMBIA-GILCHRIST-SUWANNEE-
958 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA...GILCHRIST AND SUWANNEE COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 1045 AM EST...
AT 958 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
DOWLING PARK TO 51 MILES SOUTHWEST OF LURAVILLE...MOVING EAST AT 35
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOWLING
PARK...NEWBURN...LIVE OAK...LURAVILLE...HOUSTON...WINFIELD...
WELLBORN...WATERTOWN...SUWANNEE VALLEY AND OBRIEN THROUGH 1045 AM
EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3030 8324 3030 8253 2958 8277 2958 8296
2963 8298 2974 8294 2976 8296 2980 8293
2982 8294 2984 8290 2988 8288 2989 8292
2995 8293 3008 8308 3011 8323 3024 8326
TIME...MOT...LOC 1458Z 286DEG 28KT 3034 8323 2981 8393
NELSONSpecial weather statement, Feb 21, 10:06 AM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1006 AM EST FRI FEB 21 2014
FLZ023-025-030>032-211545-
BAKER-BRADFORD-CLAY-DUVAL-UNION-
1006 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY...
BRADFORD...SOUTHEASTERN BAKER...EASTERN UNION AND WESTERN DUVAL
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1045 AM
EST...
AT 1006 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED OVER JOHNSTOWN...MOVING NORTHEAST AT 45
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BEASLEY...STARKE...SAMPSON...RAIFORD...NEW RIVER...LAKE BUTLER...
JOHNSTOWN...BROOKER...ELLERBEE AND CAMP BLANDING THROUGH 1045 AM EST.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2987 8180 2989 8235 3010 8241 3036 8205
3028 8205 3044 8186
TIME...MOT...LOC 1506Z 236DEG 38KT 3008 8224
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:46 AM EST | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 44 min |
| Feb 21, 9:05 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee, Ware | 40 min |
| Feb 21, 9:26 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Echols | 49 min |
| Feb 21, 9:28 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis, Pierce, Ware and 1 more | 47 min |
| Feb 21, 9:40 AM EST | Special Weather Statement | JAX | Jeff Davis | 35 min |
| Feb 21, 9:45 AM EST | Special Weather Statement | JAX | Pierce | 30 min |
| Feb 21, 10:10 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Ware | 50 min |
| Feb 21, 10:19 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 26 min |
| Feb 21, 10:46 AM EST | Special Weather Statement | JAX | Brantley, Glynn | 44 min |
| Feb 21, 10:56 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton | 49 min |
| Feb 21, 10:59 AM EST | Special Weather Statement | JAX | Camden, Charlton | 31 min |
| Feb 21, 11:28 AM EST | Special Weather Statement | JAX | Glynn | 32 min |
| Feb 21, 11:31 AM EST | Special Weather Statement | JAX | Camden | 44 min |
| Feb 21, 11:47 AM EST | Special Weather Statement | JAX | Glynn | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.